# SDR EIA2000273

- Difficulty date: September 18, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991075521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND DURING C6 CHECK INSPECTION, CUSP WEB AND ''''T'''' SPLICE AT FS 952 RBL 54 CRACKED.  REPAIRED CUSP WEB, TEE AND EXISTING REPAIR AT FS 952.5 RBL 54.5.  FABRICATED AND INSTALLED REPAIR CUSP WEB, REPAIR ANGLES, CUSP TEE SPLICE, REPAIR FILLERS AND DOUBLERS PER ECRA 944-53-056-2, REV A.  (M)
